I was 90% Stenosed in the Left I J and 60% in the Rigth. Azygos was also Angioplastied. No stents.
I know some of what I feel is normal i.e. pain at the groin site, soreness in the Azygos area, soreness in my neck.
But let me tell you guys, what I'm feeling today is very similar to what I feel when I treat my Lyme too hard. In Lyme world we call it a Herxheimer reaction. A Herx reaction is caused by the die off of Toxins. It is thought to cause a Cytokine Reaction where T-Cells attempt to remove toxins, resulting in inflammatiuon and a temporary increase in symptoms and perhaps the onset of new ones. Often, Flu like symptoms will appear during this time.
So, I do feel like I am having a major Herxheimer reaction post CCSVI. It actually started yesterday soon after the procedure. I slept a good part of the day b/c of all the meds on board. I don't feel the meds now, but I do have this terrilbe headache band around the top of my head. I am also dizzy with slight balance issues, which is new to me. I did alot of crying last night and it's starting again this morning. It's not a "I'm depressed" crying. It's more of the Neurological type crying I would get, again, when I try and treat the Lyme too hard. I did not cry for 3 weeks prior to my procedure as I put all of my Lyme treatment on hold, trying to establish a baseline.
I have been freezing cold and chattering my teeth, but the temp in my house is normal. I'm aching up and down my spine and I just feel an overall malaise. The worst symptom by far is that I am very shaky and it feels like my CNS is going haywire. It's not a True Anxiety, but perhaps 100x Worse. I will see my IR today for f/u scan.
I propose the Theory that I dumped a ton of Toxins real fast and they are now circulating in my blood stream looking for elimination. Prior to CCSVI, I propose these toxins were Stagnant in the brain. Because I'm dealing with Lyme, I'm not just talking about Iron deposits, but dead Borrelia and god knows what else.
I would appreciate any and all thoughts. I'm sure this has to be temporary as I was so stenosed, but OMG, is all I can say for now.
Gary Engelman, BSN, RN